# SDR ASAA2015030810890

- Difficulty date: March 8, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 18,521 hours, 5,594 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SATCOM PROMPT GROUNDED.  SATCOM LOCK UP QRH PROCEDURES COMPLIED WITH.  OPS NORMAL.
